# SDR QXEA200701791

- Difficulty date: December 4, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 14,948 hours, 11,559 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Obstructed
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOI - FLIGHT 2385 - AFT EMERGENCY DOOR HARD TO OPEN FROM INSIDE THE CABIN.  MAINTENANCE CLEANED DEBRIS FROM THE SEAL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
